# SDR REXA2017040600442

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 21,243 hours, 13,669 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUMPSEAT OXYGEN MASK BAND HAS A LEAK.  R & R THE OBSERVER`S OXYGEN MASK IAW AMM 35-11-12, OPS & LEAK CHECKED GOOD.
